# SDR DALA1233811501

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 92,030 hours, 18,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 27GF ARE INOPERATIVE.  THE HARNESS CONNECTOR WAS RETERMINATED.  SYSTEM OPERATION IS NORMAL.
